# SDR SWAA2024040366035

- Difficulty date: March 21, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXTERIOR SLIDE LIGHT INOP<[01] COMPLETED STEP 1.;[02] MEASUREMENTS;[03] PERFORMED A CONTINUITY CHECK OF WIRES W4142-0011-18 AND 0051-18 FROM CONNECTOR D10748 AND FWD SERVICE DOOR EMERGENCY EXTERIOR SLIDE LIGHT L730 PER WDM 33-51-12 PG2 SH1. NO CONTINUITY FOUND. UPON FURTHER INVESTIGATION FOUND CONNECTOR D11072 DISCONNECTED. RECONNECTED D11072 FOR L730. PERFORMED A GOOD OPS CHECK PER AMM 33-51-00-720-801;[04] UPDATED CORRECTIVE ACTION.;[05] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
